MAUDE Adverse Event Report: KARL STORZ SE & CO. KG GRASPER FORCEPS DOUBLE ACTION JAW 3FR X 38CM; SEMI -RIGID GRASPER

KARL STORZ SE & CO. KG GRASPER FORCEPS DOUBLE ACTION JAW 3FR X 38CM; SEMI -RIGID GRASPER
Model Number 11510C
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per salesrep who was notified by the facility, that during a feto balloon removal, one of the teeth of the feto grasper broke off inside the fetus.A detailed search with a fetoscope could not locate the piece and it was assumed flushed out of the fetus during the procedure.A follow up is planned once the baby is born to see if tooth remains inside.
 
Additional Manufacturer Narrative
Product has not been returned; therefore, product has not been evaluated.
 
Additional Manufacturer Narrative
Product has been received by mfr.Tension rod broken causing jaws to become inoperable.Shaft is also deformed but not the cause of the tension rod being broken.The product manufactured date is may of 2019.The product is a class 1 and according to the manufacture there is no ifu.The findings were mechanical overload due to excessive force, based on the customer's complaint description.The joints of the jaw are completely deformed and are broken off based on the report of the mfr.The obvious cause, based on the customer's description and investigation, is mechanical overload due to excessive force.Due to the high force, the joint retainers were sheared off the joint pin.No corrective actions necessary as there is no critical and/or systematic deviation found during investigation the current issue did not trigger the capa as per q3.3.0001 corrective and preventive action.

Brand Name
GRASPER FORCEPS DOUBLE ACTION JAW 3FR X 38CM
Common Device Name
SEMI -RIGID GRASPER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188100
MDR Report Key15300307
Report Number9610617-2022-00252
Device Sequence Number7222721
Product Code HET
UDI-Device Identifier04048551050958
UDI-Public4048551050958
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11510C
Device Catalogue Number11510C
Device Lot NumberSQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown